| Model Number |
GCB00 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu (b)(4) (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6b - explant date: not applicable, lens remains implanted.Section e1 - telephone number: (b)(6).Device evaluation: product testing could not be performed since the device was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no additional complaints were received for this po.No escalation required.Conclusion: a product deficiency has not been identified; therefore, no additional corrective actions have been initiated.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after inserting the preloaded intraocular lens (iol), it was discovered that there was a small u shaped piece of plastic in the patient's eye, which had apparently come out of the shooter with the lens, possibly from the cartridge.The patient is not affected, the surgery went as planned.The plastic part was aspirated out of the eye, but is not available for testing.The cartridge is available.No further information provided.
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: 01-aug-2024.Section h3 - device evaluated by manufacturer? yes.Device evaluation: the intraocular lens (iol) was not returned for evaluation as it remains implanted.The cartridge of the iol was returned for evaluation.Visual inspection of the complaint device revealed that viscoelastic residue was distributed through the entire length of the cartridge.The cartridge tip was cracked and the cartridge was damaged.The lens module was inspected and no damage was identified; however, viscoelastic residue was identified in the lens module which could have contributed to the complaint event.No foreign material or material as described in the complaint was received.The complaint issue "foreign material - loose" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.